# SDR YV3R2020052900275

- Difficulty date: May 20, 2020
- Submitted: May 29, 2020
- Operation: General aviation
- Aircraft: N4055K
- Make and model: Robsin R44
- Aircraft serial: 2611
- Aircraft time: 30 hours
- Engine: Lyc O540F1B5
- System (JASC): 3080 · Ice Detection
- Part: Probe
- Part number: A05810
- Part serial: E1912082
- Condition: Inoperative
- Location: Carburetor
- Part time: 30 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CARBURETOR AIR TEMPERATURE PROBE P/N: A058-10 WAS INOPERATIVE.
